# SDR FDEA201210063572

- Difficulty date: October 6, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 24,289 hours, 13,074 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: F5357109420100
- Condition: Corroded
- Location: Crown Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE CROWN BETWEEN FR 78-79, VERTICAL LEADING EDGE PANEL 321AL   LANDING HAS 2 AREAS AROUND FASTENER HOLES CORRODED.  REMOVED LEVEL ONE CORROSION FROM 2 EA AREAS ON UPPER VERTICAL PANEL 321AL LANDING IAW SRM 51-74-10 PG 202 - 206.  FOUND 321AL PANEL LANDING TO BE OUT OF MFG DWG TOLERANCES (19F 535711094 AND STANDARD MANUAL DAN 11 304.  ORIGINAL MATERIAL THICKNESS WAS .078" AFTER BLEND OUT ONLY .008" REMAINING, .070" WAS REMOVED.  R & R UPPER CROWN PANEL 321AL LANDING IAW SRM 51-40-21, PG 1. TOP COATED AREA IAW SRM 51-75-10.
